# SDR SWI2025F00634

- Difficulty date: March 19, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 42,066 hours, 32,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG BAY FUSELAGE SKIN CHAFING UNDER DOOR TOP AFT CORNER  (C-CHECK RO 05/08/2025)REPAIRED DAMAGE TO FUSELAGE SKIN AT FWD BAG BAY TOP AFT CORNER IAW REO 670-53-31-1028 REV-- DATE 2025-04-18 AND CRJ700 SRM 51-12-00, 53-31-01, AMM 21-31-00. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S032525-16, P.O# 176122, DATE OF INSPECTION 25MAR2025. SEE REPORT FOR DETAILS. TOOL USED: DEPTH GAUGE AJ-1511 CAL DUE: SEPT2025
